Buchstaber, V.M. and Mikhailov, A.V. orcid.org/0000-0003-4238-6995 (2023) Cyclic Frobenius algebras. Russian Mathematical Surveys, 78 (1). pp. 205-207. ISSN 0036-0279
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 28 Feb 2024 16:29 |
Last Modified: | 28 Feb 2024 16:29 |
Published Version: | https://www.mathnet.ru/php/archive.phtml?wshow=pap... |
Status: | Published |
Publisher: | IOP Publishing |
Identification Number: | 10.4213/rm10096e |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:208204 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online